MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK BURR; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK BURR; CATHETER, CORONARY, ATHERECTOMY
Model Number 3320
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/28/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the sterility was compromised as the inner package of the device was damaged.The target lesion was located in a coronary artery.A 2.00mm rotalink burr was selected for use.During unpacking, it was noted that the sterility was compromised as the inner package of the device was damaged.The procedure was completed with another of the same device.No patient complications were reported and the patient was stable post procedure.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for evaluation.A rota burr catheter was received for analysis without any packaging.Microscopic and visual inspection did not reveal any damage.
 
Event or Problem Description

Brand Name
ROTALINK BURR
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9439444
Report Number2134265-2019-15275
Device Sequence Number14127418
Product Code MCX
UDI-Device Identifier08714729126881
UDI-Public08714729126881
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/09/2019
Device Model Number3320
Device Catalogue Number3320
Device Lot Number0021580173
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2020
Initial Date Received by Manufacturer 11/28/2019
Supplement Date Received by Manufacturer02/03/2020
Initial Report FDA Received Date12/09/2019
Supplement Report FDA Received Date02/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR
Patient Weight60